# SDR CHQA200500146

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 8,464 hours, 6,479 cycles
- Engine: Allsn AE3007A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Unsecure
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, LANDING GEAR WAS SELECTED UP.  THE LT MAIN DID NOT INDICATE UP AND LOCKED.  AN EICAS MESSAGE L/G LEVER DISAGREE APPEARED.  GEAR WAS CYCLED IAW THE QRH.  RETURNED TO FIELD.  DID NOT DECLARE AND EMERGENCY, HOWEVER AN EMERGENCY WAS DECLARED ON OUR BEHALF BY THE TOWER.  LANDING GEAR INDICATED DOWN AND LOCKED UPON RETURN.  INSPECTED GEAR AND FOUND FORWARD PROXIMITY BACKSHELL UNSECURED.  RE-SECURED BACKSHELL.  PERFORMED SEVERAL GEAR SWINGS.  ALL OPS CHECKED GOOD.
